# SDR DALA2024030402927

- Difficulty date: February 28, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N330NW
- Make and model: Airbus A320-211
- Aircraft serial: 307
- Aircraft time: 86,553 hours, 40,263 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3230 DISC: REWORK REQUIRED PER ER/A 605439-14 REV C. SEE SECTION II: REWORK FOR REWORK DETAILS. C/A: REWORK REQUIRED PER ER/A 605439-14 REV C. SEE SECTION II: REWORK FOR REWORK DETAILS. PREVIOUS REPAIR AT FR8 ABOVE STRINGER 31R. ASSOCIATED ER/A 14-605439 ADDED FOR AC 3230. (LP: 0222221)
